Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Feeling tired laziness and drowsiness

dear doctor since last 2 months iam feeling tired even after i speep for 7-8 hours i want to know what is the exact reason behind this my diet , or sleeping place or what else
Asked On : Fri, 18 Feb 2011
Answers:  2 Views:  441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello.. the raeson wud b your system n immunity is to stressed out ... so even after sleep the body is not energised or refreshed.. taking homeopathic medicine , fruits juices salads n recreational activities will help you god bless..
Answered: Sat, 19 Feb 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care majic.Every body needs at least 6-8 hours of good sleep to feel fresh and remain healthy.As you said you are taking enough sleep but still not fresh,the reason could be bad quality sleep means,thoughts keep interfering with sleep.Taking too much of tea/coffee/alcohol could be the reason.stress now a days is a contributing factor in many for this see your family physician and try to fine out what is wrong.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor